# SDR IPXA2022052382388

- Difficulty date: May 8, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AKC70057
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CTAIL CONE HORZ. BEAM REPAIR DOUBLER HAS CHAFE DAMAGE.REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM 53-80-02 REPAIR 5. (MINOR)
